# SDR AALA20171004015

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 75,222 hours, 39,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON AFT ACCESSORY LEFT CANTED FRAME AT BS 1510, BETWEEN LONGERONS 25 - 27L, LOWER AFT SURFACE AT THE 7 OCLOCK POSITION DUE TO TAIL CONE RUBBING.  REPAIRED THE FRAME IAW SRM 53-01-00-001, AND EA 273968.
